Vol. 101, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Hermite semigroup rings

Leo George Chouinard, II

Vol. 101 (1982), No. 1, 25–39
Abstract

If S is a commutative, separative semigroup with identity, and R is a commutative ring with unit such that R[S] is arithmetical, then a local-global principle for verifying algebraic equations in R[S] is established. This is then used to show that if S is not a union of torsion groups, then R[S] is an elementary divisor ring.

Mathematical Subject Classification 2000
Primary: 20M25
Secondary: 13F99, 16A78
Milestones
Received: 5 June 1980
Published: 1 July 1982
Authors
Leo George Chouinard, II